acordero@mat.upv.es

Alicia Cordero is Bachelor in Mathematic Sciences (1995, Universitat de València). He obtained the PhD in Mathematics (2003, Universitat Jaume I) defending her PhD Thesis “Cadenas de órbitas periódicas en la variedad S2xS1“, supervised by José Martínez and Pura Vindel.

Along these years, she published many papers about the decomposition into round loops of three-dimensional varieties, links of periodic orbits of non-singular Morse-Smale fluxes and their applications to Celestial Mechanics.

She is Full Professor of Applied Mathematics in the Institute for Multidisciplinary Mathematics of the Polytechnical University of València.

Her current research is focused in dynamical systems and numerical analysis, highlighting the iterative methods for solving nonlinear equations and systems, as well as the dynamical study of the rational functions involved in these processes.

Se has published more than 100 papers in JCR Journals. She also has presented numerous communications in international conferences.

Moreover, she is editor of the journals “Abstract and Applied Analysis”, “Journal of Applied Mathematics, “Discrete Dynamics in Nature and Society” and “Algorithms”.

Papers

176 entries « 1 of 4 »

2020

Chicharro, F I; Cordero, A; Garrido, N; Torregrosa, J R

On the choice of the best members of the Kim family and the improvement of its convergence Journal Article

Mathematical Methods in the Applied Sciences, 43 (14), pp. 8051-8066, 2020, (cited By 0).

Links | BibTeX

Kansal, M; Cordero, A; Torregrosa, J R; Bhalla, S

A stable class of modified Newton-like methods for multiple roots and their dynamics Journal Article

International Journal of Nonlinear Sciences and Numerical Simulation, 21 (6), pp. 603-621, 2020, (cited By 0).

Links | BibTeX

Zafar, F; Cordero, A; Torregrosa, J R

A family of optimal fourth-order methods for multiple roots of nonlinear equations Journal Article

Mathematical Methods in the Applied Sciences, 43 (14), pp. 7869-7884, 2020, (cited By 1).

Links | BibTeX

Kansal, M; Cordero, A; Bhalla, S; Torregrosa, J R

Memory in a new variant of king's family for solving nonlinear systems Journal Article

Mathematics, 8 (8), 2020, (cited By 0).

Links | BibTeX

Chicharro, F I; Cordero, A; Garrido, N; Torregrosa, J R

On the improvement of the order of convergence of iterative methods for solving nonlinear systems by means of memory Journal Article

Applied Mathematics Letters, 104 , 2020, (cited By 1).

Links | BibTeX

Cordero, A; Ramos, H; Torregrosa, J R

Some variants of Halley’s method with memory and their applications for solving several chemical problems Journal Article

Journal of Mathematical Chemistry, 58 (4), pp. 751-774, 2020, (cited By 0).

Links | BibTeX

Zafar, F; Cordero, A; Junjua, M -U -D; Torregrosa, J R

Optimal eighth-order iterative methods for approximating multiple zeros of nonlinear functions Journal Article

Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, 114 (2), 2020, (cited By 0).

Links | BibTeX

Candelario, G; Cordero, A; Torregrosa, J R

Multipoint fractional iterative methods with (2α+1)th-order of convergence for solving nonlinear problems Journal Article

Mathematics, 8 (3), 2020, (cited By 0).

Links | BibTeX

Chicharro, F I; Cordero, A; Martínez, T H; Torregrosa, J R

CMMSE-2019 mean-based iterative methods for solving nonlinear chemistry problems Journal Article

Journal of Mathematical Chemistry, 58 (3), pp. 555-572, 2020, (cited By 0).

Links | BibTeX

Akgül, A; Cordero, A; Torregrosa, J R

Solutions of fractional gas dynamics equation by a new technique Journal Article

Mathematical Methods in the Applied Sciences, 43 (3), pp. 1349-1358, 2020, (cited By 7).

Links | BibTeX

Chicharro, F I; Cordero, A; Garrido, N; Torregrosa, J R

Impact on stability by the use of memory in traub-type schemes Journal Article

Mathematics, 8 (2), 2020, (cited By 0).

Links | BibTeX

Behl, R; Cordero, A; Torregrosa, J R

High order family of multivariate iterative methods: Convergence and stability Journal Article

Journal of Computational and Applied Mathematics, 2020, (cited By 0).

Links | BibTeX

Kansal, M; Cordero, A; Bhalla, S; Torregrosa, J R

New fourth- and sixth-order classes of iterative methods for solving systems of nonlinear equations and their stability analysis Journal Article

Numerical Algorithms, 2020, (cited By 0).

Links | BibTeX

Chicharro, F I; Cordero, A; Garrido, N; Torregrosa, J R

On the effect of the multidimensional weight functions on the stability of iterative processes Journal Article

Journal of Computational and Applied Mathematics, 2020, (cited By 0).

Links | BibTeX

Artidiello, S; Cordero, A; Torregrosa, J R; Vassileva, M P

Generalized inverses estimations by means of iterative methods with memory Journal Article

Mathematics, 8 (1), 2020, (cited By 0).

Links | BibTeX

2019

Capdevila, R R; Cordero, A; Torregrosa, J R

A new three-step class of iterative methods for solving nonlinear systems Journal Article

Mathematics, 7 (12), 2019, (cited By 0).

Links | BibTeX

Akgül, A; Cordero, A; Torregrosa, J R

A fractional Newton method with 2αth-order of convergence and its stability Journal Article

Applied Mathematics Letters, 98 , pp. 344-351, 2019, (cited By 9).

Links | BibTeX

Chicharro, F I; Cordero, A; Garrido, N; Torregrosa, J R

Generalized high-order classes for solving nonlinear systems and their applications Journal Article

Mathematics, 7 (12), 2019, (cited By 1).

Links | BibTeX

Amiri, A; Cordero, A; Darvishi, M T; Torregrosa, J R

Stability analysis of Jacobian-free Newton's iterative method Journal Article

Algorithms, 12 (11), 2019, (cited By 0).

Links | BibTeX

Cordero, A; Maimó, J G; Torregrosa, J R; Vassileva, M P

Iterative methods with memory for solving systems of nonlinear equations using a second order approximation Journal Article

Mathematics, 7 (11), 2019, (cited By 4).

Links | BibTeX

Chicharro, F I; Cordero, A; Garrido, N; Torregrosa, J R

A new efficient parametric family of iterative methods for solving nonlinear systems Journal Article

Journal of Difference Equations and Applications, 25 (9-10), pp. 1454-1467, 2019, (cited By 0).

Links | BibTeX

Amiri, A; Darvishi, M T; Cordero, A; Torregrosa, J R

An efficient iterative method based on two-stage splitting methods to solve weakly nonlinear systems Journal Article

Mathematics, 7 (9), 2019, (cited By 2).

Links | BibTeX

Cordero, A; Jordán, C; Sanabria, E; Torregrosa, J R

A new class of iterative processes for solving nonlinear systems by using one divided differences operator Journal Article

Mathematics, 7 (9), 2019, (cited By 3).

Links | BibTeX

Zafar, F; Cordero, A; Torregrosa, J R

Stability analysis of a family of optimal fourth-order methods for multiple roots Journal Article

Numerical Algorithms, 81 (3), pp. 947-981, 2019, (cited By 1).

Links | BibTeX

Chicharro, F I; Cordero, A; Torregrosa, J R

Dynamics of iterative families with memory based on weight functions procedure Journal Article

Journal of Computational and Applied Mathematics, 354 , pp. 286-298, 2019, (cited By 9).

Links | BibTeX

Amiri, A; Cordero, A; Darvishi, M T; Torregrosa, J R

A fast algorithm to solve systems of nonlinear equations Journal Article

Journal of Computational and Applied Mathematics, 354 , pp. 242-258, 2019, (cited By 7).

Links | BibTeX

Cordero, A; Guasp, L; Torregrosa, J R

Fixed point root-finding methods of fourth-order of convergence Journal Article

Symmetry, 11 (6), 2019, (cited By 2).

Links | BibTeX

Chicharro, F I; Cordero, A; Garrido, N; Torregrosa, J R

Generating root-finder iterative methods of second order: Convergence and stability Journal Article

Axioms, 8 (2), 2019, (cited By 3).

Links | BibTeX

Cordero, A; Maimó, J G; Torregrosa, J R; Vassileva, M P

Stability anomalies of some jacobian-free iterative methods of high order of convergence Journal Article

Axioms, 8 (2), 2019, (cited By 0).

Links | BibTeX

Zafar, F; Cordero, A; Torregrosa, J R; Rafi, A

A general class of four parametric with- and without memory iterative methods for nonlinear equations Journal Article

Journal of Mathematical Chemistry, 57 (5), pp. 1448-1471, 2019, (cited By 0).

Links | BibTeX

Amiri, A R; Cordero, A; Darvishi, M T; Torregrosa, J R

Stability analysis of Jacobian-free iterative methods for solving nonlinear systems by using families of mth power divided differences Journal Article

Journal of Mathematical Chemistry, 57 (5), pp. 1344-1373, 2019, (cited By 2).

Links | BibTeX

Chicharro, F I; Cordero, A; Garrido, N; Torregrosa, J R

Stability and applicability of iterative methods with memory Journal Article

Journal of Mathematical Chemistry, 57 (5), pp. 1282-1300, 2019, (cited By 4).

Links | BibTeX

Cordero, A; Giménez-Palacios, I; Torregrosa, J R

Avoiding strange attractors in efficient parametric families of iterative methods for solving nonlinear problems Journal Article

Applied Numerical Mathematics, 137 , pp. 1-18, 2019, (cited By 1).

Links | BibTeX

Cordero, A; Torregrosa, J R; Vindel, P

Dynamical analysis to explain the numerical anomalies in the family of ermakov-kalitkin type methods Journal Article

Mathematical Modelling and Analysis, 24 (3), pp. 335-350, 2019, (cited By 0).

Links | BibTeX

Cordero, A; Girona, I; Torregrosa, J R

A variant of Chebyshev's method with 3αth-order of convergence by using fractional derivatives Journal Article

Symmetry, 11 (8), 2019, (cited By 2).

Links | BibTeX

Cordero, A; Giménez, I; Torregrosa, J R

Efficiency and Stability of a Family of Iterative Schemes for Solving Nonlinear Equations Journal Article

Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 11386 LNCS , pp. 185-192, 2019, (cited By 0).

Links | BibTeX

Zafar, F; Cordero, A; Torregrosa, J R

A Family of Optimal Eighth Order Multiple Root Finders with Multivariate Weight Function Journal Article

Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 11386 LNCS , pp. 663-669, 2019, (cited By 0).

Links | BibTeX

Cordero, A; Guasp, L; Torregrosa, J R

Stability of a Family of Iterative Methods of Fourth-Order Journal Article

Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 11386 LNCS , pp. 193-200, 2019, (cited By 0).

Links | BibTeX

Cordero, A; Franceschi, J; Torregrosa, J R; Zagati, A C

A convex combination approach for mean-based variants of Newton's method Journal Article

Symmetry, 11 (9), 2019, (cited By 0).

Links | BibTeX

Cordero, A; Maimó, J G; Torregrosa, J R; Vassileva, M P

Bi-parametric Family of Methods with Memory Based of Ostrowski-Chun Method Journal Article

Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 11386 LNCS , pp. 208-215, 2019, (cited By 1).

Links | BibTeX

Cordero, A; Maimó, J G; Torregrosa, J R; Vassileva, M P

Multidimensional Real Dynamics for High-Order Processes Journal Article

Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 11386 LNCS , pp. 201-207, 2019, (cited By 0).

Links | BibTeX

Cordero, A; Torregrosa, J R; Zafar, F

Approximating the inverse and the Moore-Penrose inverse of complex matrices Journal Article

Mathematical Methods in the Applied Sciences, 42 (17), pp. 5920-5928, 2019, (cited By 0).

Links | BibTeX

Bahl, A; Cordero, A; Sharma, R; Torregrosa, J R

A novel bi-parametric sixth order iterative scheme for solving nonlinear systems and its dynamics Journal Article

Applied Mathematics and Computation, 357 , pp. 147-166, 2019, (cited By 2).

Links | BibTeX

2018

Zafar, F; Cordero, A; Torregrosa, J R

An efficient family of optimal eighth-order multiple root finders Journal Article

Mathematics, 6 (12), 2018, (cited By 7).

Links | BibTeX

Behl, R; Cordero, A; Torregrosa, J R; Alshomrani, A S

New iterative methods for solving nonlinear problems with one and several unknowns Journal Article

Mathematics, 6 (12), 2018, (cited By 3).

Links | BibTeX

Zafar, F; Cordero, A; Sultana, S; Torregrosa, J R

Optimal iterative methods for finding multiple roots of nonlinear equations using weight functions and dynamics Journal Article

Journal of Computational and Applied Mathematics, 342 , pp. 352-374, 2018, (cited By 5).

Links | BibTeX

Cordero, A; Guasp, L; Torregrosa, J R

CMMSE2017: On two classes of fourth- and seventh-order vectorial methods with stable behavior Journal Article

Journal of Mathematical Chemistry, 56 (7), pp. 1902-1923, 2018, (cited By 1).

Links | BibTeX

Amiri, A R; Cordero, A; Darvishi, M T; Torregrosa, J R

Preserving the order of convergence: Low-complexity Jacobian-free iterative schemes for solving nonlinear systems Journal Article

Journal of Computational and Applied Mathematics, 337 , pp. 87-97, 2018, (cited By 6).

Links | BibTeX

Vázquez-Lozano, J E; Cordero, A; Torregrosa, J R

Dynamical analysis on cubic polynomials of Damped Traub's method for approximating multiple roots Journal Article

Applied Mathematics and Computation, 328 , pp. 82-99, 2018, (cited By 1).

Links | BibTeX

Amiri, A; Cordero, A; Darvishi, Taghi M; Torregrosa, J R

Stability analysis of a parametric family of seventh-order iterative methods for solving nonlinear systems Journal Article

Applied Mathematics and Computation, 323 , pp. 43-57, 2018, (cited By 3).

Links | BibTeX

176 entries « 1 of 4 »

Conferences

2018

Cordero, A; Magreñán, Á A; Torregrosa, J R

Preface of the "iterative Procedures for Solving Nonlinear Problems" Conference

1978 , 2018, (cited By 0).

Links | BibTeX

Chicharro, F I; Cordero, A; Torregrosa, J R

High-order extension of an efficient iterative method for solving nonlinear problems Conference

1978 , 2018, (cited By 1).

Links | BibTeX

Chicharro, F I; Cordero, A; Torregrosa, J R

Stability of different families of iterative methods with memory Conference

1978 , 2018, (cited By 0).

Links | BibTeX

2011

Cordero, A; Torregrosa, J R

Preface of the "Advances in numerical methods for solving nonlinear equations and systems" Conference

1389 , 2011, (cited By 0).

Links | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Accelerated Steffensen-type methods for solving nonlinear systems of equations Conference

1389 , 2011, (cited By 0).

Links | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Optimal derivative-free methods for solving nonlinear equations Conference

1389 , 2011, (cited By 0).

Links | BibTeX

2010

Cordero, A; Torregrosa, J R

Modified Newton's methods for systems of nonlinear equations Conference

2 , 2010, (cited By 0).

Links | BibTeX

Arroyo, V; Cordero, A; Torregrosa, J R

Numerical methods for orbit determination of artificial satellites Conference

2010, (cited By 0).

Links | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R

Iterative processes with high order of convergence for nonlinear systems Conference

2010, (cited By 0).

Links | BibTeX

Cordero, A; Hueso, J L; Martínez, E; Torregrosa, J R; Vindel, P

Newton-like methods for nonlinear systems with competitive efficiency indices Conference

2010, (cited By 0).

Links | BibTeX

Links


rg id scopus